# SDR DL76K040404

- Difficulty date: May 6, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 18,716 hours, 8,669 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Indicator
- Part number: SETLOC420M
- Part serial: 98021884EA
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IRR // AUTO 1 AND AUTO 2 WENT INOP AT 1000 FT AGL. UNABLE TO  READ CABIN PRESSURE OR RATE WHEN IN MANUAL - CABIN DIFF PRESSURE OK AND OUTFLOW VALVE WAS OK IN MANUAL, RESET C/B  W/MAINT CONCURENCE NO HELP - DIVERTED TO MCO.  REPLACED CABIN PRESSURIZATION PANEL INDICATOR. BIT BOTH AUTO CONTROLLERS WITH NO FAULTS SHOWN ON EITHER CONTROLLER. PRESSURIZED A/C SEVERAL TIMES. DIFF IND, CABIN  RATE AND CABIN ALT ALL CK OK PER MM 21-33-01
